MAUDE Adverse Event Report: PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 DAVOL® FEMALE CATH KIT

PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 DAVOL® FEMALE CATH KIT
Catalog Number 0035380
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that the female catheter kit contained damaged gloves.The gloves had holes in them.
 
Additional Manufacturer Narrative
Upon further review, bard medical has determined that this mdr was initially reported in error as this event is not reportable.The device was not returned.
 
Event or Problem Description

Brand Name
DAVOL® FEMALE CATH KIT
Common Device Name
FEMALE CATH KIT
Manufacturer (Section D)
PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590
km. 7 carretera internacional
nogales, sonora 85621
MX  85621
MDR Report Key6745614
Report Number1018233-2017-03998
Device Sequence Number19143102
Product Code FFH
UDI-Device Identifier00801741045820
UDI-Public(01)00801741045820
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0035380
Device Lot NumberNGAW1065
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/10/2017
Supplement Date Received by Manufacturer08/23/2017
Initial Report FDA Received Date07/26/2017
Supplement Report FDA Received Date08/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1